# SDR SWAA2013052916592

- Difficulty date: May 10, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 57,028 hours, 46,042 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 313A1200
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB STRIP CRACKED AT UPPER SIDE OF STRUT TORQUE BOX, ENGINE NR 1.  R & R RUB STRIP IAW SRM AND DWG.
